Finite-gap solutions of boundary value problems for integrable equations
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 10-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a1,
author = {R. F. Bikbaev},
title = {Finite-gap solutions of boundary value problems for integrable equations},
journal = {Matemati\v{c}eskie zametki},
pages = {10--18},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a1/}
}
R. F. Bikbaev. Finite-gap solutions of boundary value problems for integrable equations. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 10-18. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a1/